# SDR FDEA201306151303

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N550314
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 700 FWD CARGO BAY BOTTOM OF FLOORBEAM CORRODED FROM RBL 36-63.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL VI.   R & R FLOORBEAM IAW SRM 51-40-02 AND DWG 143N5014.  CLASSIFIED A CATEGORY A MAJOR REPAIR.
